RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2003, выпуск 4, страницы 33–49 (Mi adm391)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

RESEARCH ARTICLE

Automorphisms of homogeneous symmetric groups and hierarchomorphisms of rooted trees

Yaroslav V. Lavrenyuk, Vitalii I. Sushchansky

Kyiv Taras Shevchenko University, Ukraine

Аннотация: A representation of homogeneous symmetric groups by hierarchomorphisms of spherically homogeneous rooted trees are considered. We show that every automorphism of a homogeneous symmetric (alternating) group is locally inner and that the group of all automorphisms contains Cartesian products of arbitrary finite symmetric groups.
The structure of orbits on the boundary of the tree where investigated for the homogeneous symmetric group and for its automorphism group. The automorphism group acts highly transitive on the boundary, and the homogeneous symmetric group acts faithfully on every its orbit. All orbits are dense, the actions of the group on different orbits are isomorphic as permutation groups.

Полный текст: PDF файл (246 kB)

Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Yaroslav V. Lavrenyuk, Vitalii I. Sushchansky, “Automorphisms of homogeneous symmetric groups and hierarchomorphisms of rooted trees”, Algebra Discrete Math., 2003, no. 4, 33–49

Цитирование в формате AMSBIB
\RBibitem{LavSus03}
\by Yaroslav~V.~Lavrenyuk, Vitalii~I.~Sushchansky
\paper Automorphisms of homogeneous symmetric groups and hierarchomorphisms of rooted trees
\jour Algebra Discrete Math.
\yr 2003
\issue 4
\pages 33--49
\mathnet{http://mi.mathnet.ru/adm391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2070401}
\zmath{https://zbmath.org/?q=an:1068.20033}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm391
  • http://mi.mathnet.ru/rus/adm/y2003/i4/p33

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Lavrenyuk Y., “On Automorphisms of Local Isometry Groups of Compact Ultrametric Spaces”, Int. J. Algebr. Comput., 15:5-6, SI (2005), 1013–1024  crossref  mathscinet  zmath  isi  elib  scopus
    2. Lavrenyuk Ya.V., Sushchanskii V.I., “Lattice of Normal Subgroups of a Group of Local Isometries of the Boundary of a Spherically Homogeneous Tree”, Ukr. Math. J., 60:10 (2008), 1574–1580  crossref  mathscinet  zmath  isi  elib  scopus
    3. Hughes B., “Trees, Ultrametrics, and Noncommutative Geometry”, Pure Appl. Math. Q., 8:1 (2012), 221–312  crossref  mathscinet  zmath  isi
    4. В. В. Сопин, “Эргодические динамические системы в декартовой степени кольца целых $2$-адических чисел”, ПДМ, 2015, № 1(27), 27–36  mathnet
    5. Guven U.B. Kegel O.H. Kuzucuoglu M., “Centralizers of Subgroups in Direct Limits of Symmetric Groups With Strictly Diagonal Embedding”, Commun. Algebr., 43:5 (2015), 1920–1934  crossref  mathscinet  zmath  isi  elib  scopus
    6. Kegel O.H., Kuzucuoglu M., “Homogenous Finitary Symmetric Groups”, Int. J. Group Theory, 4:1, 1 (2015), 7–12  mathscinet  isi
    7. Navarro G., Wehrfritz B.A.F., Guven U.B., Kuzucuoglu M., Abdollahi A., Mazza N., Lewis M.L., “Adv Perspectives in Group Theory”, Adv. Group Theory Appl., 5 (2018), 139–147  crossref  isi
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:83
    Полный текст:45
    Первая стр.:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019